Applicable Analysis and Discrete Mathematics Vol. 3, No 2 (October, 2009)

Online version (ISSN 2406-0852) posted on August 26, 2009.

Printed version (ISSN 1452-8630) appeared on August 31, 2009.

  • Title:
    AN EXTENSION OF A NORM INEQUALITY FOR A SEMI-DISCRETE gλ* FUNCTION
    Authors:
    Caroline Sweezy
    Classification:
    2000 Mathematical Subject Classification: 42B25, 35J25
    Keywords:
    Keywords and phrases: minimal smoothness, semi-discrete Littlewood-Paley type inequalities, good-λ inequalities, strictly elliptic operators, non-smooth bounded domains
    Doi:
    Doi: 10.2298/AADM0902177S
    Download:
    Download
  • Title:
    ON TRACES OF HOLOMORPHIC FUNCTIONS ON THE UNIT POLYBALL
    Authors:
    ROMI F. SHAMOYAN, OLIVERA R. MIHIĆ
    Classification:
    2000 Mathematical Subject Classification: 32A18
    Keywords:
    Keywords and phrases: holomorphic functions, trace problem, Bergman, Bloch classes on polyballs, Bergman type projection
    Doi:
    Doi: 10.2298/AADM0902198S
    Download:
    Download
  • Title:
    ON THE COMPOSITION OF THE DISTRIBUTIONS $x_+^{-s}lm^mx_+$ and $x_+^mu$
    Authors:
    Brian Fisher
    Classification:
    2000 Mathematical Subject Classification: 46F10
    Keywords:
    Keywords and phrases: Distribution, delta-function, composition of distributions, neutrix, neutrix limit
    Doi:
    Doi: 10.2298/AADM0902212F
    Download:
    Download
  • Title:
    FIXED POINT INDEX FOR COMPOSITE TYPE MAPS
    Authors:
    Donal O'Regan
    Classification:
    2000 Mathematical Subject Classification: 47H10
    Keywords:
    Keywords and phrases: Index theory, compact absorbing contractions
    Doi:
    Doi: 10.2298/AADM0902224O
    Download:
    Download
  • Title:
    BANACH CONTRACTION PRINCIPLE ON CONE RECTANGULAR METRIC SPACES
    Authors:
    Akbar Azam, Muhammad Arshad, Ismat Beg
    Classification:
    2000 Mathematical Subject Classification: 47H10, 54H25
    Keywords:
    Keywords and phrases: Fixed point, contraction mapping principle, cone rectangular metric space, cone metric space
    Doi:
    Doi: 10.2298/AADM0902236A
    Download:
    Download
  • Title:
    Oscillation and boundedness of solutions to first and second order forced functional dynamic equations with mixed nonlinearities
    Authors:
    Martin Bohner, Taher S. Hassan
    Classification:
    2000 Mathematical Subject Classification: 39A10
    Keywords:
    Keywords and phrases: Dynamic equation, time scales, oscillations, mixed nonlinear, non-homogeneous
    Doi:
    Doi: 10.2298/AADM0902242B
    Download:
    Download
  • Title:
    Oscillation criteria for first order forced dynamic equations
    Authors:
    Lynn Erbe, Taher Hassan, Allan Peterson
    Classification:
    2000 Mathematical Subject Classification: 34C10, 34K11
    Keywords:
    Keywords and phrases: equation, first order, oscillation
    Doi:
    Doi: 10.2298/AADM0902253E
    Download:
    Download
  • Title:
    Stability of homomorphisms and $(theta,phi)$-derivations
    Authors:
    Abbas Najati, Themistocles M Rassias
    Classification:
    2000 Mathematical Subject Classification: 39B72, 47H09
    Keywords:
    Keywords and phrases: Generalized metric space, fixed point, stability, Banach algebra, semiprime ring, Jordan derivation, generalized Jordan derivation
    Doi:
    Doi: 10.2298/AADM0902264N
    Download:
    Download
  • Title:
    Eigenvalues, eigenfunctions and Green's Functions on a Path via Chebyshev Polynomials
    Authors:
    E. Bendito, A. M. Encinas, A. Carmona
    Classification:
    2000 Mathematical Subject Classification: 39A12, 34B45, 05E35
    Keywords:
    Keywords and phrases: Discrete Schrödinger operator, Paths, Green's Function, eigenvalues, Chebyshev Polynomials
    Doi:
    Doi: 10.2298/AADM0902282B
    Download:
    Download
  • Title:
    LIMIT DISTRIBUTION OF ASCENT, DESCENT OR EXCEDANCE LENGTH SUMS OF PERMUTATIONS
    Authors:
    Lane Clark
    Classification:
    2000 Mathematical Subject Classification: 05A10, 60F05
    Keywords:
    Keywords and phrases: ascents, descents, excedances, length sums, central limit theorems
    Doi:
    Doi: 10.2298/AADM0902303C
    Download:
    Download
  • Title:
    δ-FIBONACCI NUMBERS
    Authors:
    Roman Witula, Damian Slota
    Classification:
    2000 Mathematical Subject Classification: 11B39, 11B83, 11A07, 39A10
    Keywords:
    Keywords and phrases: Fibonacci numbers, Lucas numbers
    Doi:
    Doi: 10.2298/AADM0902310W
    Download:
    Download
  • Title:
    CHROMATIC ZEROS AND GENERALIZED FIBONACCI NUMBERS
    Authors:
    Saeid Alikhani, Yee-hock Peng
    Classification:
    2000 Mathematical Subject Classification: 05C15, 11B39
    Keywords:
    Keywords and phrases: Chromatic Zero; Fibonacci Numbers; n-anacci constants
    Doi:
    Doi: 10.2298/AADM0902330A
    Download:
    Download
  • Title:
    SOME FORMULAS FOR APOSTOL-EULER POLYNOMIALS ASSOCIATED WITH HURWITZ ZETA FUNCTION AT RATIONAL ARGUMENTS
    Authors:
    Qiu-Ming Luo
    Classification:
    2000 Mathematical Subject Classification: Primary 11M35; Secondary 11B68
    Keywords:
    Keywords and phrases: Apostol-Bernoulli polynomials, Apostol-Euler polynomials, Hurwitz Zeta function, Hurwitz-Lerch Zeta function, Lerch's functional equation
    Doi:
    Doi: 10.2298/AADM0902336L
    Download:
    Download
  • Title:
    Hypergraph domination and strong independence
    Authors:
    Bibin K. Jose, Zsolt Tuza
    Classification:
    2000 Mathematical Subject Classification: 05C65, 05C69
    Keywords:
    Keywords and phrases: Balanced hypergraph, strongly independent set, inverse domination number, independent domination number, disjoint domination number
    Doi:
    Doi: 10.2298/AADM0902347J
    Download:
    Download
  • Title:
    FRACTIONAL EDGE DOMINATION IN GRAPHS
    Authors:
    S. Arumugam, Sithara Jerry
    Classification:
    2000 Mathematical Subject Classification: 05C69
    Keywords:
    Keywords and phrases: edge dominating function, edge irredundant function, edge independent function
    Doi:
    Doi: doi:10.2298/AADM0902359A
    Download:
    Download
  • Title:
    MORE ON THE LAPLACIAN ESTRADA INDEX
    Authors:
    Bo Zhou, Ivan Gutman
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Spectrum (of graph), Laplacian spectrum (of graph), Estrada index, Laplacian Estrada index
    Doi:
    Doi: 10.2298/AADM0902371Z
    Download:
    Download
  • Title:
    A SHARP LOWER BOUND OF THE SPECTRAL RADIUS OF SIMPLE GRAPHS
    Authors:
    Shengbiao Hu
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Eigenvalues, Spectral radius, Lower bound, Trees
    Doi:
    Doi: 10.2298/AADM0902379H
    Download:
    Download
  • Title:
    Hamiltonian Paths in Odd Graphs
    Authors:
    Letícia R. Bueno, Luerbio Faria, Celina M. H. de Figueiredo, Guilherme D. da Fonseca
    Classification:
    2000 Mathematical Subject Classification: 05C10, 05C45, 05C70
    Keywords:
    Keywords and phrases: Hamilton path, odd graphs, Kneser graphs, middle levels problem
    Doi:
    Doi: 10.2298/AADM0902386B
    Download:
    Download